# SDR AU981106

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD AND TRAILING EDGE BEAM UPPER COVER PLATE CONTAINED EXFOLIATION CORROSION.  REAR SPAR CORROSION LOCATED AT STA 138 WAS APPROXIMATELY 1.27 MM (0.050 INCH DEEP.
